# SDR 2005FA0000022

- Difficulty date: December 28, 2004
- Submitted: January 3, 2005
- Operation: General aviation
- Aircraft: N2663S
- Make and model: Cessna T337C
- Aircraft serial: 3370963
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Flap
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE OWNER INSTALLED STC SA01091AT. THIS STC REMOVES THE ELECTRIC COWL FLAP MOTOR, AND INSTALLED A COMPLETELY MECHANICAL SYSTEM.   THE OWNER COMPLAINED THAT HE COULD NOT THE CLOSE REAR COWL FLAP IN FLIGHT.
